I am hbv carrirer from my mother, I am currently under treatment and taking tenofovir everyday, for about 2 years after the liver biopsy and this summer I had my blood tests and my ast and alt levels were normal and I haven't been drinking since. this new years eve I kind of drunk more than I would normally do and had 3 vodka shots I was good the next morning but after it passed 24 hours I started feeling tipsy and lost my appetite and kind of have a light pain in my liver, I always had this pain since I started using tenofovir due to the enlargement of my liver I am becoming more paranoid as I keep thinking about it, can you please tell me what to do? Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.